# SDR SWAA2022112267909

- Difficulty date: November 4, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS INOP.  REPLACED EMERGENCY BATTERY PACKS PER AMM 33-51-06.
